# SDR VNAA20231125008

- Difficulty date: October 13, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICK PLATE ANGLE BTW FS=319 / FS=349 AT GALLEY SERVICE DOOR SURROUND STRUCTURE.  KICK PLATE ANGLE BTW FS=319 / FS=349 AT GALLEY SERVICE DOOR SURROUND STRUCTURE WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
